Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2014, 12:09 PM CDT for 5 counties in Tennessee. It was in force for 36 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 12:09 PM CDT (17:09 UTC)
- Expired
- Apr 28, 2014, 12:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties DeKalb County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 118 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 12:12 PM CDT | TSTM WND DMG | 6 Wsw Doyle, TN | A MICROBURST OCCURRED CAUSING A CAMPER TO ROLL OVER AND A GARAGE TO LOSE PART OF ITS ROOF. SEVERAL LARGE TREES WERE ALSO UPROOTED AT THIS LOCATION. MAXIMUM WIND SPEEDS WERE AROUND 75 MPH. |
| Apr 28, 12:22 PM CDT | TSTM WND DMG | 12 Sw Sparta, TN | STRUCTURAL DAMAGE TO A GARAGE AND MULTIPLE TREES DOWN ON HWY 136 NEAR ROCK ISLAND IN THE SW CORNER OF THE COUNTY. |
| Apr 28, 12:25 PM CDT | HAIL 1 | Sparta, TN | REPORTED IN SPARTA. |
| Apr 28, 12:32 PM CDT | TSTM WND DMG | 10 E Sparta, TN | 2 HOMES SUFFERED ROOF AND SIDING DAMAGE. A GRAIN SILO WAS COMPLETELY DESTROYED. DEBRIS SCATTERED ALL OVER PER EMA. DAMAGE WAS ALONG EASTLAND RD IN FAR EASTERN WHITE COUNTY. POSSIBLE TORNADO. |
| Apr 28, 12:33 PM CDT | TSTM WND DMG | 11 E Sparta, TN | NUMEROUS TREES WERE SNAPPED AND A TRAILERS PORCH WAS DESTROYED. RESIDENTS CLEARLY SAW A ROTATING FUNNEL BEFORE THE DAMAGE OCCURRED. LOCATION IS 1 MILE FURTHER EAST DOWN EASTLAND ROAD FROM THE PREVIOUS DAMAGE REPORT. |
| Apr 28, 12:36 PM CDT | TORNADO | 13 Ese Sparta, TN | INITIAL DAMAGE WAS NOTED JUST SOUTH OF THE INTERSECTION OF DUMPLIN RIDGE ROAD AND EASTLAND ROAD IN NORTHEAST WHITE COUNTY. TREES WERE SNAPPED AND AN OCCUPIED VEHICLE WAS THROWN OFF THEROAD AT THIS LOCATION. DAMAGE CONTINUED APPROXIMATELY 2.1 MILES TOTHE EAST-N |
| Apr 28, 12:36 PM CDT | TORNADO | 13 Ese Sparta, TN | RATED EF1. INITIAL DAMAGE WAS NOTED JUST SOUTH OF THE INTERSECTION OF DUMPLIN RIDGE ROAD AND EASTLAND ROAD IN NORTHEAST WHITE COUNTY. TREES WERE SNAPPED AND AN OCCUPIED VEHICLE WAS THROWN OFF THE ROAD AT THIS LOCATION. DAMAGE CONTINUED APPROXIMATELY 2.1 MILES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 573 m²/s²
- 0-3 km storm-relative helicity
- 616 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
149
WUUS54 KOHX 281709
SVROHX
TNC041-141-175-177-185-281745-
/O.NEW.KOHX.SV.W.0033.140428T1709Z-140428T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1209 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
WHITE COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1245 PM CDT
* AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 12 MILES
NORTHEAST OF MCMINNVILLE...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPARTA...DOYLE...BAKERS CROSSROADS AND VIRGIN FALLS STATE NATURAL
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3585 8523 3574 8567 3592 8576 3615 8532
3598 8525 3596 8526 3592 8525 3591 8523
3590 8522 3589 8523 3587 8522
TIME...MOT...LOC 1709Z 251DEG 39KT 3584 8563
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:02 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 28, 12:02 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1202 PM CDT MON APR 28 2014 .MESOSCALE UPDATE... AS 125 KNOT UPPER JET NOSES IN ACROSS EAST TEXAS/SOUTHERN ARKANSAS WE ARE BEGINNING TO SEE A NORTHWARD LIFT IN THE RAIN/THUNDERSTORM AREA THAT HAS REMAINED OVER MUCH OF THE NORTHERN TWO THIRDS OF MIDDLE TENNESSEE FOR THE LAST SEVERAL HOURS. THIS WILL ALLOW FOR TEMPS TO WARM AS GO INTO THE AFTERNOON SETTING THE STAGE FOR THE POTENTIAL FOR DISCRETE SUPERCELL DEVELOPMENT. STILL THINK THE BEST CHANCE FOR TORNADOES WILL BE OVER SOUTHWESTERN MIDDLE TENNESSEE DURING THE AFTERNOON HOURS WHERE UPPER SEVENTY TEMP AXIS IS TAKING AIM. MORE LINEAR STORM DEVELOPMENT WILL BE TAKING PLACE LATER ON IN THE AFTERNOON IN WESTERN TENNESSEE THAT WILL BE MOVING EASTWARD LATE AFTERNOON/EVENING THAT WILL LIKELY CONTAIN DAMAGING WINDS AND LARGE HAIL. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR TNZ005>011- 023>034-056>066-075-077>080-093>095. && BOYD 01
Hazardous weather outlook, Apr 28, 9:23 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 923 AM CDT MON APR 28 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-291015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 923 AM CDT MON APR 28 2014 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE TENNESSEE TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SEVERE WEATHER CHANCES WILL INCREASE TODAY AND TONIGHT FOR ALL OF MIDDLE TENNESSEE...BUT THE MAIN AREA OF FOCUS WILL BE SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 65...WHERE SUPERCELL THUNDERSTORMS WILL BE MOST LIKELY. THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS MEANS THE POTENTIAL FOR STRONG LONG TRACK TORNADOES...AS WELL AS LARGE HAIL AND LOCALIZED FLASH FLOODING. THE GREATEST CHANCE FOR TORNADOES WILL BE THIS AFTERNOON AND THIS EVENING...MAINLY AFTER 4 PM. HEAVY RAINFALL TODAY AND TONIGHT WILL LEAD TO WIDESPREAD 2 TO 4 INCH AMOUNTS...WITH LOCALLY HIGHER RAINFALL AMOUNTS OF UP TO 6 INCHES POSSIBLE. WITH THIS MUCH RAIN...FLASH FLOODING WILL BE A THREAT TODAY AND TONIGHT...AND THUS A FLASH FLOOD WATCH IS IN EFFECT UNTIL 11PM FOR ALL OF MIDDLE TENNESSEE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE THE MAIN THREATS. IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS RIVER AND STREAM FLOODING LIKELY. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED THROUGHOUT THIS ACTIVE PERIOD. A FULL AMATEUR RADIO ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN AL
In the hours before
Special weather statement, Apr 28, 8:44 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
844 AM CDT MON APR 28 2014
TNZ023-024-056-281430-
HOUSTON-HUMPHREYS-PERRY-
844 AM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...HUMPHREYS AND PERRY
COUNTIES...
AT 843 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRINGVILLE TO 12
MILES NORTHEAST OF PARSONS...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...HURRICANE
MILLS...WAVERLY...TENNESSEE RIDGE...ERIN AND MCEWEN.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3578 8798 3592 8793 3593 8793 3593 8800
3596 8803 3605 8800 3613 8792 3617 8792
3622 8796 3629 8795 3635 8763 3601 8760
3592 8767 3591 8770 3585 8771 3578 8776
3571 8804
13Special weather statement, Apr 28, 8:54 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 854 AM CDT MON APR 28 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-282100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 854 AM CDT MON APR 28 2014 ...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER IS EXPECTED IN MIDDLE TENNESSEE THIS AFTERNOON AND TONIGHT... AN INTENSE AND SLOW MOVING STORM SYSTEM WILL BRING THE POTENTIAL FOR SEVERE WEATHER TO THE MID STATE THROUGH TUESDAY. THE ATMOSPHERE OVER MIDDLE TENNESSEE IS FORECAST TO BECOME INCREASINGLY UNSTABLE TODAY...WITH A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO TONIGHT. STRONG...LONG-TRACKED TORNADOES ARE POSSIBLE...AND DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE LIKELY. ON TUESDAY...THE SAME WEATHER SYSTEM MAY BRING MORE SEVERE WEATHER...WITH DAMAGING STRAIGHT LINE WINDS AND HAIL EXPECTED TO BE THE MAIN THREATS ACROSS MOST OF MIDDLE TENNESSEE. IN ADDITION TO SEVERE THUNDERSTORMS...LOCALIZED FLASH FLOODING IS ALSO EXPECTED. STORM TOTAL PRECIPITATION AMOUNTS THROUGH LATE TONIGHT ARE EXPECTED TO AVERAGE BETWEEN 2 AND 4 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THUS...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 11PM TONIGHT. HEAVY RAINS TODAY AND TONIGHT WILL SATURATE THE SOILS...AND ANY ADDITIONAL HEAVY RAINS ON TUESDAY WILL INCREASE THE RISK OF RUN OFF AND POTENTIAL RIVER AND STREAM FLOODING AS WELL. THE TIME TO PREPARE FOR SEVERE WEATHER IS NOW. CHECK YOUR NOAA WEATHER RADIO FOR FRESH BATTERIES AND HAVE A PLAN IN PLACE FOR YOU AND YOUR FAMILY TO FOLLOW....AND BE READY TO TAKE QUICK ACTION IF A TORNADO OR SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. AL
Local storm report, Apr 28, 10:25 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
04/28/2014 LEWIS TN FIRE DEPT/RESCUE
FLASH FLOODING REPORTED ON WILDCAT BRANCH ROAD. WATER
RESCUE OF A DRIVER UNDERWAY.
&&
EVENT NUMBER OHX1400305
TJLocal storm report, Apr 28, 11:11 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM FLASH FLOOD 10 W COLUMBIA 35.62N 87.23W
04/28/2014 MAURY TN EMERGENCY MNGR
FLOODING IN HAMPSHIRE REPORTED BY THE EMERGENCY
MANAGER...WATER AROUND HOUSES AND HIGHWAY 412 IS WASHED
OUT IN THE AREA.
&&
EVENT NUMBER OHX1400306
LAROSALocal storm report, Apr 28, 11:31 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM FLASH FLOOD 7 WNW MOUNT PLEASANT 35.60N 87.29W
04/28/2014 MAURY TN LAW ENFORCEMENT
WATER RESCUE AT THE INTERSECTION OF HWY 166 N AND
HAMPSHIRE PIKE
&&
EVENT NUMBER OHX1400307
ALLocal storm report, Apr 28, 12:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM FLASH FLOOD LEIPERS FORK 35.90N 87.00W
04/28/2014 WILLIAMSON TN TWITTER
FLOYD ROAD WAS FLOODED ALONG LIEPERS CREEK.
&&
EVENT NUMBER OHX1400308
TJThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 5:38 AM CDT | Special Weather Statement | OHX | Macon | 22 min |
| Apr 28, 5:42 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Robertson | 33 min |
| Apr 28, 6:08 AM CDT | Special Weather Statement | OHX | Davidson, Macon, Sumner, Trousdale | 52 min |
| Apr 28, 6:40 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 35 min |
| Apr 28, 7:02 AM CDT | Special Weather Statement | OHX | Wilson | 43 min |
| Apr 28, 7:34 AM CDT | Special Weather Statement | OHX | Williamson | 41 min |
| Apr 28, 7:53 AM CDT | Special Weather Statement | OHX | Clay | 37 min |
| Apr 28, 7:54 AM CDT | Flash Flood Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 35 hr |
| Apr 28, 8:44 AM CDT | Special Weather Statement | OHX | Houston, Humphreys | 46 min |
| Apr 28, 8:59 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Wayne, Williamson | 6 hr |
| Apr 28, 9:21 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Lewis, Perry, Wayne and 1 more | 5 hr |
| Apr 28, 10:38 AM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 10:39 AM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 11:21 AM CDT | Flash Flood Warning | OHX | Humphreys | 4 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Apr 28, 11:31 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 4 hr |
| Apr 28, 12:32 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Putnam, White | 28 min |
| Apr 28, 12:42 PM CDT | River Flood Advisory | OHX | Hickman | 18 hr |
| Apr 28, 12:58 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| Apr 28, 1:25 PM CDT | Areal Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 2:44 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery, Perry | 46 min |
| Apr 28, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery | 39 min |
| Apr 28, 3:54 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Apr 28, 4:00 PM CDT | Special Weather Statement | OHX | Lewis, Perry, Wayne | 30 min |
| Apr 28, 4:43 PM CDT | Special Weather Statement | OHX | Lawrence | 32 min |
| Apr 28, 4:49 PM CDT | River Flood Warning | OHX | Cheatham | 32 hr |
| Apr 28, 5:41 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 49 min |
| Apr 28, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 36 min |
| Apr 28, 5:58 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Apr 28, 5:58 PM CDT | River Flood Advisory | OHX | Perry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.